MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND S5 E/P-PACK; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND S5 E/P-PACK; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Model Number 28-98-00
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no patient involvement.Livanova (b)(4) manufactures the s5 e/p-pack.The incident occurred in (b)(6).This medwatch report is being filed on behalf of livanova (b)(4).A livanova service representative was dispatched to the facility to investigate.The service representative replaced the complete e/p-pack.The faulty device has been requested for return to livanova (b)(4) for further investigation.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.The investigation is ongoing.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Not returned to manufacturer.
 
Event or Problem Description
Livanova (b)(4) received a report that the user was unable to change the pump set-up of the s5 system during maintenance.The system was powered off and back on and all indications were shown in english and nothing was displayed on the system panel.There was no patient involvement.
 
Additional Manufacturer Narrative
Livanova (b)(4) manufactures the s5 e/p-pack.The incident occurred in (b)(6).This medwatch report is being filed on behalf of livanova (b)(4).According to inspector the reported issue could be reproduced and confirmed and was caused by a can-bus time out.This again was caused by a defect in the socket no.7, where the pumps and the system panel are connected.The e/p-pack was repaired and tested for performance.A successful technical safety inspection and the device have been returned to the customer.

Brand Name
S5 E/P-PACK
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstr. 25
munich, 80939
GM  80939
MDR Report Key6425036
Report Number9611109-2017-00217
Device Sequence Number10991944
Product Code DTQ
UDI-Device Identifier04033817900832
UDI-Public010403381790083211161216
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K071318
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number28-98-00
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 02/24/2017
Supplement Date Received by Manufacturer09/28/2017
Initial Report FDA Received Date03/22/2017
Supplement Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1